# SDR AALA20141112009

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 46,735 hours, 22,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993658045
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL CRACKED BETWEEN FUSELAGE STATIONS 1287 & 1309 AT BL 0.  R & R INTERCOSTAL IAW SRM 51-30-05.
